# SDR SWAA2021081342907

- Difficulty date: April 15, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT ACB ON TENSION STRAP AROUND FASTENER HOLES BS787 - BS847 RBL19 WL158. MARKED / REMOVED AND REPLACED ACB TENSION STRAP BETWEEN BS787-BS847 RBL19 WL158 PER SRM 51-40-02 AND DWG 146A8120
